Thread: Betaseron
View Single Post
Old 11-21-2009, 06:26 PM   #2
Hanksmom123 Hanksmom123 is offline
Member
(female)
 
Join Date: Jul 2007
Location: NC,US
Posts: 65
Hanksmom123 HB User
Re: Betaseron

Hi! I have been on Betaseron for 2 and a half years now. Did your neuro advise lowering your dosage? Are you currently on an anti depressant? Reason being depression is a side effect of the Betaseron and the mind racing can be a result of depression.

Also remember you do have a serious disease. Should it run your life, NO, but you may be over doing it. Is your life hectic? HAHA Like anyone's isn't. I do have to say I have been doing acupuncture in addition to my western meds and doctors. I love it, I have not been up at night anymore with nine million things going thru my head and I feel I get more restful sleep!!!! I can actually say that I love it and it has improved my quality of life a ton.

I am only 30, work full time and just went thru a divorce. I have no disabilities due to the MS but the last year has been a test of everything I had!!! Sorry to ramble, but my advice is get back up to a full dosage and tell your Nuero of your concerns. He may be able to prescribe something to help or have some helpful hints!!!!!!!!!!!